Don't Take the Synthetic Hallucinogen "N-Bomb," County Cops Warn
|This is "N-Bomb," aka 25-I|
Their warning comes after undercover detectives from the county were able to purchase some in the area recently. (Can't tell from their e-mail whether or not it was an over-the-counter purchase; we'll update this post when they call us back).
It also comes after a report from KTVI Fox2 that a freshman student from Ursuline Academy took it on New Year's and it almost killed her.
The drug (chemical name: 2C-I-NBOMe) has already been banned in Virginia and Louisiana, but deaths have occurred in those two states as well as in Minnesota, California and North Dakota.
According to police, "N-bomb" is:
a derivative of mescaline, but is much more potent and deadly than similar predecessors. N-Bomb is a liquid that most commonly is soaked into blotter paper, which users put on their tongue.
What happens to some users, reportedly, is that they have seizures or start thrashing around violently, then die.
Here's an account of one death as reported by the Houston Chronicle:
Kevin Anthony Schoolmeyer was driving home to Friendswood from a party in June when the 21-year-old started to hit his friend sitting in the passenger seat. Suddenly, his limbs began to flail around, he punched the console and started ripping accessories from the vehicle's interior, according to an autopsy report. Shortly after that, he died.
And here's how a 24-year-old user in Louisana described to the Times-Picayune how it felt to take the drug at a music festival:
"It disorients you very, very quickly. Within 20 minutes, the lights from a stage at the other side of the festival are fully starting to take over your vision. It's very, very strong to the point of not wanting to move and you start panicking."